Jump to content

This is difficult task for someone coming off of Klonopin!


[ju...]

Recommended Posts

Wow. I just started to panic because I could barely follow your directions. Unless I'm ill with something else, in a way I've never experienced before, I think I'm having a hard time. Have been tapering for years. 17 years on Klonopin!!! Last year, down to 1mg. Got to .75 last month. Two days ago I went to .5 and I'm feeling awful. Cold, numb, tingling, choking, lightheaded, anxious, hurt all over, diarrhea. Really bizarre feeling, creepy crawly cold stuff in my arms and legs. I don't want to go to the doctor 'cause if it is withdrawal, i know they'll say "go back on it." I hope it's not something else! That makes me nervous.
Link to comment
Share on other sites

Hi julesinrose, Welcome to BenzoBuddies!

 

What you're feeling sure sounds like benzo withdrawals, so I hope that comforts you.  I felt all of those things when I quit Klonopin, and eventually all of those feelings went away, so I hope you'll continue with your taper so you can heal from all of this.

 

Perhaps you could make smaller cuts as you taper, that might allow your body to get accustomed to the drop of the drug in your system.  Please ask questions, we're here to help.

 

Pam

Link to comment
Share on other sites

I need to take some deep breaths. I've kicked all sorts of things, but this is nasty and scary feeling. As long as I know I'm not going to die, I'll be fine. ;)
Link to comment
Share on other sites

Hi julesinrose

 

Yes, those all sound like withdrawal symptoms...fun hu? This is an unforgiving drug to say the least. I quit cold turkey almost 10 months ago and when I did, I didn't really feel bad until about a week later and I scrambled to find help... and found this site.

Hang tough, it does all get better, it just takes some time.

 

Welcome  :)

 

 

Link to comment
Share on other sites

I am perturbed. I lowered my dose two days ago. Why am I suddenly feeling so so SO bad? I feel like my skin is burning/freezing/rubbed raw/my eyeballs are being squeezed, my lips feel parched but they're not, just this crazy oversensitivity to everything feeling. You guys SURE that it's from lowering my dose two days ago??!!

 

How long will it last? I'm supposed to co-host a workshop this weekend!! Should I bail?!! I am pretty freaked out. I wish there was a chat room here.

 

Thanks for input & help. Cheers.

Link to comment
Share on other sites

I wish there was a chat room here.

 

 

Hi julesinrose,

 

Welcome to BB  :)

 

We do have a chat room here  :)  Check out the top of the forum page & you will find it.

 

Please try to calm down & not panic too much.  What you are dealing with is benzo withdrawal, and the best thing to do is relax - as best you can - and accept that this is all par for the course.  These waves are horrid at times and can be very scary, but do try not to let the withdrawals drag you down too much.  It's this insidious drug doing what it does best, so just breath and calm down.  Hopefully this wave of withdrawals won't last too long, and you will feel well enough to co-host your workshop this weekend.

Link to comment
Share on other sites

I can't imagine anyone who wouldn't feel just ridiculously awful cutting from .75 to .5mg K in one go after 17 years on the stuff.

 

I strongly urge you to updose back ASAP and switch to titration or get 0.5mg tablets to make smaller dry cuts.

Link to comment
Share on other sites

Thanks for the advice. I didn't take it when you gave it, but things got very bad. I was with people, some of whom who've been through this, who convinced me to take the .25 dose. I wanted to tough it out, and I felt like I could have, but things got WAY scarier, and I feared I'd wind up in the hospital. So, lesson learned. Go slower!!!

 

I just want to be off this stuff soooo badly. The fact that I've been on it for so long, along with other psych meds, makes me angry. I'm "clean" in every other part of my life, and my health isn't great. I want these toxins out of my body! I'll just have to wait.

 

I also quit coffee last week, so I guess I'm doing a number on my body. I've been meditating and doing lots of yoga. Thanks again.

Link to comment
Share on other sites

You're on the right path Jules and you've found the right place. Plenty of us here in the same boat with you and lots who have conquered this beast.

 

Hang in there and keep believing...you can do this!

Link to comment
Share on other sites

Thanks. I didn't mind the physical symptoms. They were awful, but I can cope. I have chronic pain, got off years of pain meds w/ not much fuss.

 

I was experiencing mild to moderate psychosis from the withdrawals today. If anyone has had this happen to them, please let me know if it GOES AWAY, or is this something that I should expect to live with if I go off this drug?

 

I have read one can have permanent brain damage from long term use. I am not worrying, just want to know. Thanks for the support and advice. It helped.

 

 

Link to comment
Share on other sites

JR-I was on for 18 yeras. Took 20 months to taper 1.5 Klon. Been off now 9 months. Get off this stuff as it will be the best thing you will ever do for yourself. It messes with every system in your body............BOX
Link to comment
Share on other sites

Julesinrose,

 

Welcome to Benzobuddies.  You are doing a great job.  After reading this I am glad you decided to reinstate to .25mgs.  I know you felt you were giving up but you were going a bit fast. You will be off quick enough.  I know there are a lot of things here to read about symptoms you can have.  Not everyone gets all of them.  I found when I was tapering they were scary to read.  That one about permanent brain damage was a scary one to read.  I don't know if I actually believe it to be permanent.  I had some benzo brain or Cog Fog or what ever we are calling it now but I don't think it was that bad.  I was able to be a college student and did pretty well.  I had a lot of reading to do which was difficult but not impossible.  I think keeping your brain active is important.  It helps you think better and keeps you away from reading all the possible symptoms.  ;)

 

Good luck

 

Oleander

Link to comment
Share on other sites

Hey folks. Thanks again for the support. Here's a report: I am okay today. Worn out, but mostly okay. I will taper off more slowly!!!

 

So far, no permanent psychosis. ;)

Link to comment
Share on other sites

A slow and sensible taper is always the best way to go.  Give you body a chance to slowly adjust and heal with each small cut you make, and remember that this is not a race.

 

Glad to hear that you are feeling better today  :thumbsup:

Link to comment
Share on other sites

×
×
  • Create New...